# SDR 9707571230

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46552
- System (JASC): 2424 · AC Regulator
- Part: Gen Contl Unit
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB, THE NR 2 GENERATOR OFF LIGHT ILLUMINATED AND THE AC BUS TIE ISOLATION LIGHT ILLUMINATED.  NR 3 GENERATOR ON A PREVIOUS MEL.  AIRCRAFT DUMPED 19,000 LGS OF FUEL AND RETURNED TO HNL.  MAINTENANCE SWAPPED THE APU GCU WITH THE NR 2 GCU.  BOTH NR 2 AND PU GENERATOR OPERATED NORMALLY.
